A Delaware teen getting ready to leave for college got the health scare of his life when he lost feeling in his legs following a vaccine injection.

The family of Jaire Pritchett asked for prayers over the weekend when his legs became paralyzed after getting an immunization required of his college for students living at dorms.

Jaire’s father, Greg, posted updates regarding his son’s condition on Facebook.

“Need your prayers for my kid Jaire Pritchett’s is in the ER after getting some immunization. He was told that was needed before he started college. Now he cannot feel his legs and cannot walk. #prayers,” Greg wrote.

In a follow-up post the concerned father, who works as a martial arts trainer, was pleased to report his son was doing much better after being hospitalized for several hours.

He is good to go home thanks so much for all the prayers.

Posted by Greg Pritchett on Saturday, July 21, 2018

While omitting the name of the college, Greg later explained Jaire had received Pfizer’s Trumenba Meningitis B vaccine, which he claimed was “mandated by his college.”

Resting the rest of the weekend to regain his strength taking time to talk to other players and review his football…

Posted by Greg Pritchett on Sunday, July 22, 2018

Greg indicates doctors had to flush the vaccine out of Jaire’s system due to his severe adverse reaction, and says Jaire’s mom refused to allow their son to take the vaccine’s recommended second dose.

“After 24 hrs he could not feel his legs and could not walk. Now he is able to stand and walk and has full feeling,” Greg Pritchett wrote on Facebook Sunday. “The doctors had to flush the vaccine out of his body. Thanks so much for all the calls and messages and most of all prayers.”

In a Sunday Facebook update, Jaire called it one of the scariest experiences of his life and claimed he’d heard from others who’d experienced the same thing:

“One of the scariest things I faced but I’m ok now laying in bed resting I thank everyone that’s said a prayer for me🙏🏽 and this didn’t just happened to me I had a couple people tell me that got that new shot and the same thing happened to them 💯 doctors think they look up everything and know everyone but the one thing u don’t know is inside a person body and how they are feeling💯 but I’m blessed to be able to walk again #25strong.”

While headaches, nausea, fatigue and fainting are listed as possible side effects of Trumenba on the vaccine’s package insert, paralysis was not listed as an adverse reaction in clinical trials. The insert does, however, indicate that 269 out of 15,227 test subjects (1.8%) had experienced “serious adverse events,” but does not go into detail on what those side effects were.

Mr. Greg Pritchett told Infowars a doctor at the hospital confirmed his son’s reaction was vaccine-related and advised the family against re-administering the vaccine. Mr. Pritchett said most of his family was already skeptical of vaccines, but that the incident has prompted more family members to question them.

Jaire’s story should caution parents to conduct their own research instead of blindly following the orders of school administrators and health professionals.

Editor’s note: Article updated to reflect comments from Mr. Greg Pritchett.


Facebook: https://www.facebook.com/adan.salazar.735


Related Articles


Comments